# SDR SWIA20240729620

- Difficulty date: June 20, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 40,261 hours, 35,934 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF PRESSURE BULKHEAD @ FS621.00 JUST OUTBOARD OF RBL 36.20 AND INLINE WITH STRINGER 14R, CLIP/ANGLE CRACKED. (FILED - CLOSED)REMOVED AND REPLACED INTERCOSTAL ON AFT SIDE OF PRESSURE BULKHEAD @ FS621.00 JUST OUTBOARD OF RBL 36.20 AND INLINE WITH STRINGER 14R IN REF TO SRM 51-42-21.COMPLETED TASK CARD 51-900-1003-SKY AND M-337.
